Chaotic period-doubling and OGY control for the forced Duffing equation

2012-04-01
Akhmet, Marat
Fen, M. O.
In this paper we consider the Duffing equation forced with a pulse function, whose moments of discontinuity depend on the initial data. Existence of the chaos through period-doubling cascade is proved, and the OGY control method is used to stabilize the periodic solutions. Appropriate simulations of the chaos and stabilized periodic solutions are presented.

Citation Formats
M. Akhmet and M. O. Fen, “Chaotic period-doubling and OGY control for the forced Duffing equation,” COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, vol. 17, no. 4, pp. 1929–1946, 2012, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46776.